STRYKER GMBH SLIDING CORE, UHMPWE,6M (STERILE PACKAGED); PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Back to Search Results |
| Catalog Number |
400140F |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned and no additional information was available.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the catalog number and lot number were not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device discarded.
Event or Problem Description
As reported: "the patient's ankle was unstable so the surgeon changed a 6mm insert for a 8mm insert.".